Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

149 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for anorexia

Answered by
Dr.
Dr. Shoaib Khan

General & Family Physician

Practicing since :2009

Answered : 9410 Questions

default
Posted on Tue, 28 Mar 2017 in Healthy Living
Question: Hello, I've lost weight from using true grade garcinia pills, I've been trying to gain some weight back,but my appetite has not been good, and I've been feeling fatigued a lot,i get cold very easily,my doctor said i should get a evaluation for anorexia,and also get an chest X-ray.. are you in agreement with that suggestion?
doctor
Answered by Dr. Shoaib Khan 3 hours later
Brief Answer:
Please take some time out to answer a few questions, thanks

Detailed Answer:
Hello ma'am and welcome.

Thank you for writing to us.

I have gone through your query with diligence and would like you to know that I am here to help. If you do not mind, please do take some time out to answer a few questions in order for me to better understand your current status:

1. Please share your weight prior to the initiation of the garcinia pills, and your current height?

2. Have you ever experienced symptoms of anxiety, panic or depression? If yes, then are any of these symptoms present now?

3. Other than a lack of appetite have you been experiencing any others symptoms like nausea, vomiting, abdominal bloating, heart burn, feeling of fullness, etc.?

4. Please write to me with any other symptoms you are experiencing?

5. Have you been diagnosed with any conditions?

6. Do you experience any difficulty in specifically having any solids or liquids?

7. Are you on any medications?

8. What food or drink do you easily tolerate?

I look forward to hearing from you in order to help you accurately sir.

Best wishes.
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Shoaib Khan 20 hours later
Hello sir, first of all I'm a male not a female, it seems that when it comes to the subject of anorexia it's normally addressing with the female than a male, which struck me kind of odd that my doctor will have me to be evaluated for that symptom but anyway before the pills I was 243 pounds and now I'm down to 202 I am 59 years old and I realized as you get older your appetite is not the same but my situation is that the food that I eat is not gaining any weight to my body and I do feel fatigue sometimes but not all the time I did have a issue at one time with my blood count Beng low,that is being checked again now with my recent doctor visit taking my blood I'm just trying to get to the bottom of the situation what possibly could be the answer for my not gaining weightI am a truck driver and my eating on the road with Using my own food, then going to sleep cause me to go up to 243pds but I'm doing the same thing now and I'm not gaining the weight,so I'm very concerned ..thanks
doctor
Answered by Dr. Shoaib Khan 20 hours later
Brief Answer:
List of conditions that could prevent weight gain in your case sir

Detailed Answer:
Hello once again sir.

I am sorry about that sir.

As for the causes for the difficulty you are experiencing in gaining weight, I would like to list a few of the causes that can cause such a presentation:


+Hyperthyroidism: Please do check your thyroid profile

+Diabetes: Please check your glucose profile

+Poor diet: Long gaps between meals, not eating nutritious meals

+Abnormalities of the digestive tract: There are certain conditions of the gastrointestinal tract that can cause poor absorption of certain nutrients and can lead to a difficulty in weight gain (e.g. Celiac disease, ulcers, irritable bowel syndrome, etc.)

I would thus request you to visit your doctor and get evaluated for these conditions so we can initiate treatment at the earliest and help guide you to the right road to recovery. Please forgive me for the late response, I was busy with a family emergency, my sincere apologies once again.

Please do not hesitate to write to me about anything, I would love to be of further assistance.

Best wishes.
Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,  

Recent questions on  Anxiety

doctor1 MD

I feel a little silly asking a doctor questions online, but I'm nervous...I can't get into the dr today and nervous about something...just want my mind put to ease. I have anxiety so I may be making these symptoms worse then they are.....



I have a little blood in my stools, abdominal pain and I have to pee a lot (not pregnant). On top of it all I'm SO TIRED all of the time......I'm thinking the worse, and hoping its just a UTI or something, please let me know your thoughts. Should I sit and worry all day?? UGH!!!

doctor1 MD

Hi,I am 23 years old, 6ft'1 and weigh 210 pounds. Two weeks ago, I suddenly became constipated after eatting lunch. In addition, I developed a dull but annoying pain in my lower left abdomen, near my hip. The weird thing is I have bowl movements but not normal ones like I am used too. I have an issue with anxiety and prescribed medication for it. However, I no longer take it, but I do have manageing my stress and anxiety. I saw my doctor yesterday and he said it could be a gi bug and could have developed because of stress.

doctor1 MD

I don t know what is wrong with me. I have been having moderate diaherra for the past 3 days now and I can barely keep water down. Just recently I have been having panic attacks/heart racing for the last 3 hours now and I don t know if I should go to the ER.

doctor1 MD

recently, i feel like i have to pee about every half hour to 45 minutes. however, when i do, very little comes out. this occurs during school or when im out with my friends, but not when im at home. do you think this is a medical condition? or maybe just anxiety?

doctor1 MD

Hi. I am a bit concerned about the dose of lorazepam that i take. 1mg split in 0.5 morning and evening. It's been 1 month since i started this treatment, along with 10 mg of Cipralex . My psychiatrist said to stay another month on lorazepam due to...

doctor1 MD

I have fluttering in My upper stomach while sitting. Don't notice while standing. It appears worse when I breath out. Does not hurt just flutters

doctor1 MD

I just got a recall back from a mammogram app. I'm very scared, what could it be if not cancer?